| Model Number |
2178-63-183 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the all reamers were loose on the adapters and spun freely.Adapter would spin freely when attached to reamers or any other attachment.T-handle was also loose.Attachment point seems to be weak and came free at first sign of resistance.No pieces was broken off in patient.All pieces were removed from patient.Surgery time was extended by approximately 30 as a result of depuy instruments not functioning properly.